# SDR USAASB97133

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT 7900 - DURING TEST FLIGHT AFTER HEAVY MAINTENANCE VISIT, THE LOW LEVEL EMERGENCY EXIT LIGHTS FROM SEAT ROW 7 AND BACK ILLUMINATED.  AFTER LANDING, THE AFT MOST LIGHTS WENT OUT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACKS AT SEAT ROWS 5 AND 11.  OPERATIONAL CHECK NORMAL.  (M)
